# SDR ASAA2017081821668

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,813 hours, 11,524 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU OIL QTY READS UNKNOWN ON CDU.  ACFT GROUNDED.  PERFORMED APU BITE IAW FIM 49-60 TASK 801. FOUND MAINT MESSAEG 49-94304 OIL LEVEL SENSOR SHOWS CIRCUIT FAILURE. DISCONNECTED P16 FROM OIL LEVEL SENSOR AND CLEANED CONNECTION IAW FIM 79-90 TASK 811. RECONNECTED P16. APU BITE CHECKED GOOD. NO CURRENT FAULTS. OIL QTY READS FULL. OIL QTY VISUALLY CHECKED NORMAL FULL RANGE.
